# SDR MASA2010082300912

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 13,768 hours, 11,091 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION CREW FOUND THAT THE PAX DOOR WOULD NOT INDICATE CLOSED.  MX RE-SECURED SENSOR PX 101.
